# SDR YENA2024050300702

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 304 hours, 56 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1926,LGW-BOS. (ETOPS) ' NO 2 ENG FAN BLADE 4 ABRASION AND DISCOLORATION ON TRAILING THIRD OF TIP APPARENT DELAMINATION OF VENEER ON BACK SIDE OF BLADE TIP; (RESOLVED ON W/O: 1330276 TASK CARD: NR-00001) PERFORMED FAN TRIM BALANCE OF #2 ENG IAW AMM 71-00-00-710-807A. A/C OK FOR SVC THIS CLEAR MDDR 546479. MX-4 UPDATED. REF L/P 4016121.1 FOR REMOVAL AND REPLACEMENT.
